BibTeX record journals/dcc/CardinaliP12

download as .bib file

@article{DBLP:journals/dcc/CardinaliP12,
  author    = {Ilaria Cardinali and
               Antonio Pasini},
  title     = {Two forms related to the symplectic dual polar space in odd characteristic},
  journal   = {Des. Codes Cryptography},
  volume    = {64},
  number    = {1-2},
  pages     = {47--60},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10623-011-9545-6},
  doi       = {10.1007/s10623-011-9545-6},
  timestamp = {Mon, 05 Jun 2017 20:45:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dcc/CardinaliP12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier